# SDR HYIA202002270001

- Difficulty date: February 23, 2020
- Submitted: February 27, 2020
- Operation: Air carrier
- Aircraft: N7037E
- Make and model: Cessna 402C
- Aircraft serial: C4020471
- Aircraft time: 36,656 hours, 35,542 cycles
- Engine: Cont TSIO520VB
- Engine time: 7,689 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 658552A2
- Part serial: AC17DC020
- Condition: Low Pressure
- Location: Nr 4
- Part time: 1,406 hours, 2,789 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ENGINE MAP FLUCTUATED IN FLIGHT.  MAINTENANCE INSPECTED AND FOUND TURBOCHARGER IMPELLER HARD TO MOVE AS WELL AS LOW COMPRESSION ON THE NUMBER 4 & 6 CYLINDERS.  TURBO AND CYLINDERS WERE REPLACED AND THE AIRCRAFT WAS RELEASED TO SERVICE.
